Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 32 (1978), 1317-1327
DOI: https://doi.org/10.1090/S0025-5718-78-99980-5
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. LAVRENTIEV, Some Improperly Posed Problems of Mathematical Physics, Springer-Verlag, New York, 1967.
  • [2] M. M. LAVRENTIEV, V. G. ROMANOV & V. G. VASILIEV, Multi-dimensional Inverse Problems for Differential Equations, Lecture Notes in Math., vol. 167, Springer-Verlag, Berlin, 1967.
  • [3] R. LATTES & J. L. LIONS, Methods of Quasireversibility: Applications to Partial Differential Equations, American Elsevier, New York, 1969. MR 0243746 (39:5067)
  • [4] L. E. PAYNE, Improperly Posed Problems in Partial Differential Equations, Regional Conference Series in Applied Mathematics, No. 22, SIAM, Philadelphia, 1975. MR 0463736 (57:3678)
  • [1] A. GRAY, G. B. MATHEWS & T. M. MACROBERT, A Treatise on Bessel Functions, 2nd ed., Macmillan, London, 1922.
  • [2] BRITISH ASSOCIATION FOR THE ADVANCEMENT OF SCIENCE, Mathematical Tables, v. 6: Bessel Functions, Part I, Cambridge University Press, Cambridge, 1950.
  • [3] H. GERBER, "First one hundred zeros of $ {J_0}(x)$ accurate to 19 significant figures," Math. Comp., v. 18, 1964, pp. 319-322. MR 0164065 (29:1364)
  • [1] J. T. B. BEARD, JR., "Computing in $ {\text{GF}}(q)$," Math. Comp., v. 28, 1974, pp. 1159-1166. MR 0352058 (50:4546)
  • [2] J. T. B. BEARD, JR. & K. I. WEST, "Some primitive polynomials of the third kind," Math. Comp., V, 28, 1974, pp. 1166-1167. MR 0366879 (51:3125)
  • [3] J. T. B. BEARD, JR. & K. I. WEST, "Factorization tables for $ {x^n} - 1$ over $ {\text{GF}}(q)$," Math. Comp., v. 28, 1974, pp. 1167-1168. MR 0364196 (51:451)
  • [4] J. T. B. BEARD, JR. & K. I. WEST, "Factorization tables for trinomials over $ {\text{GF}}(q)$," Math. Comp., v. 30, 1976, pp. 179-183. MR 0392940 (52:13753)
  • [1] S. W. GOLOMB, "How to number a graph," in R. C. Read, Graph Theory and Computing, Academic Press, New York, 1972, pp. 23-37. MR 0340107 (49:4863)
  • [2] FRANK HARARY, Graph Theory, Addison-Wesley, Reading, Mass., 1969, pp. 233-234. MR 0256911 (41:1566)
  • [3] U. S. R. MURTY, "How many magic configurations are there?," Amer. Math. Monthly, v. 78, 1971, pp. 1000-1002. MR 1536502
  • [4] A. ROSA, "On certain valuations of the vertices of a graph," Théorie des Graphes, Dunod, Paris, 1967, pp. 349-355. MR 0223271 (36:6319)
  • [5] RICHARD P. STANLEY, "Ordered structures and partitions," Mem. Amer. Math. Soc., no. 119, 1972. MR 0332509 (48:10836)
  • [6] RICHARD P. STANLEY, "Linear homogeneous diophantine equations and magic labellings of graphs," Duke Math. J., v. 40, 1973, pp. 607-632. MR 0317970 (47:6519)
  • [7] RICHARD P. STANLEY, "Magic labellings of graphs, symmetric magic squares, systems of parameters and Cohen-Macaulay rings," Duke Math. J., v. 43 1976, pp. 511-531. MR 0444514 (56:2865)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-78-99980-5
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society